# SDR SWAA2025052057360

- Difficulty date: April 12, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 56,690 hours, 29,425 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVE SEAL DEPRESSOR CRACK INDICATION FOUND ON STUB FRAME LOCATED ON BS 296.5 BTW STR 8 TO S-9R AT FWD GALLEY DOOR AREA. CRACK LENGTH : 0.395 INCHES APPROX AT PASSENGER CABIN. 2025-250429<[01] REPLACED STUB FRAME AND FASTENERS LOCATED ON BS 294.5 AT FWD GALLEY DOOR AREA I.A.W B737-700 SRM 51-40-02-0G-0 AND DWG# 141A8370; SHEET 9; REV.D. SEE INDIVIDUAL SIGN OF BELOW.;[02] REPLACED STUB FRAME AND FASTENERS LOCATED ON BS 294.5 AT FWD GALLEY DOOR AREA I.A.W B737-700 SRM 51-40-02-0G-0 AND DWG# 141A8370; SHEET 9; REV.D. SEE INDIVIDUAL SIGN OF BELOW. RII.
